# SDR 08FDEA02832

- Difficulty date: July 11, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 83,840 hours, 33,836 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: AUB43477
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP INSIDE PANEL NR 528 DB INTERCOSTAL UPPER ANGLE IS CRACKED IN   NUMEROUS PLACES.  REMOVED LEFT WING TIP IAW MD-10 AMM 57-23-01-2.  REPAIRED THE WING TIP IAW DC/MD-10 SRM 57-00-01, FIG 4, VOL I AND SRM 57-20-00, VOL I.  COMPLIED WITH FEDEX EA 8-5720-118527 TITLE " WINGS - LT WING TIP FORMER AT YIO 833.430".  REINSTALL LT WING TIP IAW MD-10 AMM 57-23-01-2.  OPS CHECK OF THE HIGH INTENSITY AND NAV LIGHTS IS GOOD IAW MD-10 AMM 33-47-00-4; PG 9 AND AMM 33-44-00-4, PG 6.
